MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH-VALVE 10/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH-VALVE 10/30; HYDROCEPHALUS MANAGEMENT
Model Number FV100T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a dsv valve (#fv119t) was implanted on (b)(6) 2025.According to the complainant, the valve caused an overdrainage.The patient underwent a revision procedure on (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained product was not yet sent to the manufacturer for investigation.
 
Event or Problem Description
It was reported that a dsv valve (#fv100t) was implanted on (b)(6) 2025.The complained product was now sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valves were determined.Permeability test, a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that dsv operates not within the permissible tolerance in the horizontal position but in the vertical position.An slower outflow of the dsv in the horizontal position could be determined.Internal inspection: after dismantling of the valve, deposits were found in the dsv.Results: according to the results of the investigation, a reduced outflow in the horizontal position of the dsv was detected.The visible deposits led to the functional deviation.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
DUALSWITCH-VALVE 10/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23726572
Report Number3004721439-2025-00397
Device Sequence Number13424286
Product Code JXG
UDI-Device Identifier04041906101008
UDI-Public(01)04041906101008(11)250515(17)300514(10)20082772
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV100T
Device Catalogue NumberFV100T
Device Lot Number20082772
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale
Patient Weight88 KG